# SDR DHL2001742504

- Difficulty date: October 3, 2001
- Submitted: October 27, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING L/E INTERIOR AT WS 130, FOUND CRACK DAMAGE TO UPPER ANGLE BETWEEN UPPER SKIN AND STA 130 RIB.  REMOVED UPPER ANGLE AT RT WING L/E INTERIOR AT WS 130 BETWEEN UPPER SKIN AND STA 130 RIB IAW B727 SRM 51-30-2.  INSTALLED UPPER ANGLE AT RT WING L/E INTERIOR IAW B727 SRM 51-03-2.
